# SDR UPS96820071

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Points
- Condition: Chaf
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', RT WING LEADING EDGE O/B EDGE ATTACH POINTS HEAVY CHAFED.  FAB DOUBLER, ALODINED AND INSTALLED IAW UPS EO DC8-57-0665.
